# SDR ASAA0954230

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 26 hours, 13 cycles
- Engine: Ge CFM567B24
- Engine time: 26 hours, 13 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 896912
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 26 hours, 13 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL ETOPS CONSUMPTION RATE ABOVE LIMITS AT .66 REQUIRES TOP DEFERRAL PER MAINT CONTROL.  GROUNDED YES.  ETOPS OIL CONSUMPTION RATES FOR ENGINE NR 2 IS NOW IN LIMITS.  OIL CONSUMPTION RATE IS NOW .13 FOR NR 2 ENGINE.
